| Catalog Number |
21-7052-24 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Difficult to Remove (1528)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event unknown, d4: lot number unknown, expiration date unknown and h4: device manufacture date is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported the extension set is "faulty".It is unknown if there was patient involvement.
Additional Manufacturer Narrative
Other text: no product was returned.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Additional Manufacturer Narrative
Additional information was received, occurred while in use, patient details provided, the event is resolved, and patient received intravenous epoprostenol, ambrisentan, sildenafil , spirolactone, prochlorperazine maleate, lansoprazole, apixaban, carbocisteine, and codeine.